# SDR AU961039

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Fod Jammed
- Location: Elevator Control
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM JAMMED - INSPECTION FOUND A 100MM (4IN) PAPER CLIP LODGED IN THE CONTROL CABLES ADJACENT TO THE ELEVATOR TRIM CHAIN (CLIP IS PART OF THE AIRCRAFT TRIM AND IS NORMALLY ATTACHED TO A BULKHEAD IN THE FLIGHT DECK) - INVESTIGATION ALSO FOUND THEGEARBOX CHAIN LOWER ATTACHMENT BOLT CASTELLATED NUT AND WASHER MISSING
